# SDR MASA200602350

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,986 hours, 5,690 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

ASH 2608 CLT.  FWD LAV SMOKE MESSAGE WITH SMALL AMOUNT OF SMOKE IN FWD LAVATORY.  MX TROULBESHOT THE PROBLEM TO THE APU LEAKING INTERNALLY.  LEAK CHECK C/W, NO LEAKS NOTED.
